Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/170485
Заглавие документа: Probabilistic Methods for Switching Control in Discrete Time
Авторы: Khryashchev, S. M.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Дата публикации: 2016
Издатель: Minsk : Education and Upbringing
Библиографическое описание источника: Nonlinear Phenomena in Complex Systems. - 2016. - Vol. 19, N 1. - P. 62-70
Аннотация: Control systems with a finitely many of control settings, i. e. dynamical polysystems, are considered. It is assumed that a polysystem functions in continuous time and switchings of control occur in some discrete instants of time. The control goal is a transition of a polysystem from an initial state to a final state. Controllability of the polysystems is studied. Probabilistic methods are applied. Some probability characteristics of dynamical polysystems are defined. It is shown that under the rank condition, the switching controls always exist and the estimates of control times can be find by numerical methods. The rate of convergence of estimates of control times is established. The scale of the rates of convergence is described.
URI документа: http://elib.bsu.by/handle/123456789/170485
ISSN: 1561 - 4085
Располагается в коллекциях:2016. Volume 19. Number 1

Полный текст документа:
Файл Описание РазмерФормат 
62-70.pdf184,69 kBAdobe PDFОткрыть


Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.